# SDR ASAA2023013141744

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 24,151 hours, 7,568 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT FO FMC DISPLAY BLANK AND ALL ANNUNCIATOR LIGHTS ILLUMINATED.  GROUNDED - YES. AFTER 1 MIN, RESET ITSELF. OPS NORMAL REMAINDER OF FLIGHT.
